# SDR DHL2004755515

- Difficulty date: October 22, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, NR 5 FLAP TRACK MID FAIRING T/E CRACK.  REMOVED CRACK MEMBER FROM NR 5 FLAP TRACK MID FAIRING IAW B727 SRM 51-30-2, FABRICATED STRAP 2024-T3 .040 PO 9001298, 20 X 4 INCH IAW B727 SRM 51-20-2.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED STRAP IAW B727 SRM 51-30-2.
